# SDR AALA20130930001

- Difficulty date: September 30, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 71,726 hours, 36,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 95828
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACK FOR CABIN EMERGENCY LIGHTS.  OPERATIONS CHECKED NORMAL.
